CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
ASYMPTOTICALLY-PRESERVING LARGE DEVIATIONS PRINCIPLES BY STOCHASTIC SYMPLECTIC METHODS FOR A LINEAR STOCHASTIC OSCILLATOR 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 1, 页码: 32-59
Authors:  Chen, Chuchu;  Hong, Jialing;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:33/0  |  Submit date:2021/04/26
stochastic symplectic methods  superiority  large deviations principle  rate function  asymptotical preservation  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:38/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula